×

zbMATH — the first resource for mathematics

Condizioni di distributivita ed associativita unilaterali. (Italian) Zbl 0102.27201

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] Boccioni , D. : Indipendenza delle condizioni di associatività negli ipergruppoidi , Rend. Sem. Mat. Univ. Padova , vol. 27 ( 1957 ), pp. 228 - 244 . Numdam | MR 98050 | Zbl 0080.01503 · Zbl 0080.01503
[2] Boccioni , D. : Indipendenza delle condizioni di distributività , Rend. Sem. Mat. Univ. Padova , vol. 28 ( 1958 ), pp. 1 - 30 . Numdam | MR 98052 | Zbl 0085.26001 · Zbl 0085.26001
[3] Boccioni , D. : Indipendenza delle condizioni di mutua distributività , Rend. Sem. Mat. Univ. Padova , vol. 28 ( 1958 ), pp. 40 - 49 . Numdam | MR 98053 | Zbl 0085.26101 · Zbl 0085.26101
[4] Szász , G. : Die Unabhängigkeit der Assoziativitätsbedingungen , Acta, Scientiarum Math. , vol. 15 ( 1953 ), pp. 20 - 28 . MR 56575 | Zbl 0051.25203 · Zbl 0051.25203
[5] Van Der Waerden , B.L. : Moderne Algebra, I, dritte Auf. , Springer ( 1950 ). JFM 63.0082.06 · JFM 63.0082.06
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.